# SDR VNAA20250127018

- Difficulty date: December 8, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH67032050
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SURROUND STRUCTURE SETTLEMENT AREA OF THE MAIN AVIONICS COMPARTMENT DOOR. INTERNAL SURROUND STRUCTURE SETTLEMENT AREA OF THE MAIN AVIONICS COMPARTMENT DOOR WAS REPAIRED PER REO 690-53-21-032 REV. --.
